# SDR YENA20120417480

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 36,769 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6800 MCO-SAL, ON HEAVY MAINTENANCE CHECK FOUND CORROSION ON LOWER SILL LOCATED AT FR 66 AND STR 23L AFT PAX CABIN.  PERFORMED REPAIR OF CORROSION DAMAGE LOCATED ON THE SILL BEAM OF THE L2 ENTRY DOOR PER EO AEM-HC53-137/12RO AND EC A12-229-01.
